Buy it Again
Mucinex Fast-Max Cold Flu and Sore Throat Medicine Multi Symptom Caplets - 20 Count

Mucinex Fast-Max Cold Flu and Sore Throat Medicine Multi Symptom Caplets - 20 Count

Active Ingredients: In Each Caplet: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Croscarmellose Sodium, Crospovidone, FD&C Blue 1 Aluminum Lake, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide.
Cold, Flu & Sore Throat, Multi-Symptom, Maximum Strength, Caplets

Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: For ages 12+. Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. Relieves headache, fever & sore throat. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. Maximum strength (per 4-hour dose). Read new information. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.mucinex.com. Made in England.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certai
Directions Directions: Do not take more than directed (see Overdose warning). Do not take more than 12 caplets in any 24-hour period. Keep outer package for complete product information. Adults and Children 12 Years and Older: Take 2 caplets every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.